Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 45, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 4:48 PM CST for Freestone County, Limestone County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2006, 4:48 PM CST (22:48 UTC)
- Expired
- Dec 29, 2006, 5:45 PM CST
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Freestone County, TX, Limestone County, TX
The radar
The Ft Hood radar (KGRK), 133 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 29, 12:42 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 292248 TORFWD TXC161-293-292345- /O.NEW.KFWD.TO.W.0045.061229T2248Z-061229T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 448 PM CST FRI DEC 29 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... WESTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS EASTERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS * UNTIL 545 PM CST * AT 445 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO 12 MILES SOUTH OF TEAGUE...MOVING NORTH AT 50 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... TEAGUE BY 500 PM CST TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3134 9644 3144 9619 3190 9624 3175 9656 $$
2 follow-up statements
000 WWUS54 KFWD 292304 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 505 PM CST FRI DEC 29 2006 TXC161-293-292345- /O.CON.KFWD.TO.W.0045.000000T0000Z-061229T2345Z/ FREESTONE TX-LIMESTONE TX- 505 PM CST FRI DEC 29 2006 ...A TORNADO WARNING CONTINUES UNTIL 545 PM CST FOR EASTERN LIMESTONE AND WESTERN FREESTONE COUNTIES... AT 505 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR TEAGUE...MOVING NORTH AT 40 MPH. THE TORNADO WILL BE NEAR... TEAGUE BY 510 PM KIRVIN BY 520 PM TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AND CRUSHED BY TORNADO WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3134 9644 3144 9619 3190 9624 3175 9656 $$
000 WWUS54 KFWD 292319 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 518 PM CST FRI DEC 29 2006 TXC161-293-292345- /O.CON.KFWD.TO.W.0045.000000T0000Z-061229T2345Z/ FREESTONE TX-LIMESTONE TX- 518 PM CST FRI DEC 29 2006 ...A TORNADO WARNING CONTINUES UNTIL 545 PM CST FOR EASTERN LIMESTONE AND WESTERN FREESTONE COUNTIES... AT 518 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 12 MILES SOUTHEAST OF GROESBECK...MOVING NORTH AT 40 MPH. THE TORNADO WILL BE NEAR... TEAGUE BY 530 PM KIRVIN BY 540 PM TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3134 9644 3144 9619 3190 9624 3175 9656 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 3:56 PM CST, 52 minutes earlier.
Area forecast discussion, Dec 29, 3:56 PM CST, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 356 PM CST FRI DEC 29 2006 .DISCUSSION... VERY BUSY DAY AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS MUCH OF NORTH TEXAS. OUTRAGEOUS HELICITY VALUES HAVE MORE THAN MADE UP FOR THE LACK OF INSTABILITY...AND WE HAVE HAD SEVERAL REPORTS OF TORNADOES ON THE GROUND. WATER VAPOR SHOWS POTENT UPPER LOW STILL SPINNING IN THE VICINITY OF THE NM/TX/NORTHERN MEXICO INTERFACE. MODELS CONTINUE TO ADVERTISE A SLOW MOVEMENT OF THIS SYSTEM...WITH ENERGY SHOOTING OUT FROM THE BOTTOM OF THE SYSTEM OVER NORTH TEXAS. BESIDES THE OBVIOUS TORNADO THREAT...FLOODING HAS INDEED PROVED TO BE AN ISSUE WITH THE TRAINING TENDENCY EXHIBITED BY THESE CELLS. HAIL SEEMS TO BE HARDER TO COME BY THAN PREVIOUSLY THOUGHT...AND ONLY A FEW REPORTS OF PEA-SIZE HAIL HAVE BEEN RECEIVED. WEAK DRY LINE/COLD FRONT WILL MOVE THROUGH THIS EVENING AND WILL PROVIDE A FOCUS FOR BROKEN SQUALL LINE DEVELOPMENT LATER TONIGHT...WHICH SHOULD IMPROVE CHANCES FOR DAMAGING WINDS AND HAIL. GIVEN THE STRONGLY MERIDIONAL DEEP LAYER KINEMATIC PROFILES...STORM MOVEMENT WILL BE SLOW AND FLOODING WILL CONTINUE TO BE A THREAT. UPPER LOW WILL TAKE ITS TIME TO CLEAR THE AREA...MAKING A SLOW EAST-NORTHEASTWARD PROGRESSION OVER THE NEXT 36 HRS. EXPECT RAIN TO COME TO AN END OVER THE EASTERN SECTIONS BY TOMORROW EVENING EVEN AS UPPER LOW REMAINS IN THE VICINITY...AS MOISTURE BEGINS TO WANE AND THE MID LEVELS OF THE ATMOSPHERE BECOMES DRY SLOTTED. NORTHERN COUNTIES MAY SEE SOME WRAP-AROUND CLOUDS/PRECIP AS WELL. PACIFIC FRONT WILL FINALLY PUSH THROUGH BY LATE SUNDAY/EARLY MONDAY AND WILL NOT HAVE TOO MUCH OF AN IMPACT ON TEMPERATURES. TEMPERATURES WILL MORE LIKELY BE NUDGED TOWARDS MORE NORMAL VALUES FOR THIS TIME OF YEAR (LOWER 50S FOR HIGHS AND LOWER TO MID 30S FOR LOWS) AS SEVERAL SHOTS OF WEAK COLD AIR ADVECTION FILTER INTO THE AREA. NEXT SYSTEM WILL AFFECT NORTH TEXAS IN THE WEDNESDAY THRU FRIDAY TIME FRAME AS A STRONG UPPER LOW EJECTS NORTHEAST FROM NORTHERN MEXICO INTO THE SOUTHERN PLAINS. FOR NOW HAVE CONTINUES 20-40% POPS ACROSS MUCH OF THE AREA UNTIL MORE DETAILS CAN BE PINNED DOWN. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 50 61 39 57 34 / 100 20 10 0 0 WACO, TX 50 62 39 59 36 / 100 20 10 0 0 PARIS, TX 54 62 39 54 33 / 100 50 20 10 0 DENTON, TX 50 59 38 54 32 / 100 20 10 0 0 MCKINNEY, TX 51 61 37 54 32 / 100 40 20 0 0 DALLAS, TX 52 62 40 56 36 / 100 30 10 0 0 TERRELL, TX 52 62 39 56 36 / 100 40 10 0 0 CORSICANA, TX 53 63 40 59 35 / 100 30 10 0 0 TEMPLE, TX 49 63 39 61 34 / 90 20 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 29, 3:25 PM CST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CST FRI DEC 29 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 325 PM CST FRI DEC 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF NORTH TEXAS THIS EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. THE ATMOSPHERE IS PRIMED FOR ROTATING STORMS...AND TORNADOES WILL BE THE MAIN THREAT DURING THE AFTERNOON AND EARLY EVENING HOURS. A TORNADO WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. SEVERAL TORNADOES HAVE ALREADY BEEN REPORTED. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY... LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN... A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH TEXAS THROUGH SATURDAY EVENING...AS AN UPPER LOW ROTATES OUT OF THE AREA AND A COLD FRONT CONTINUES MOVING EAST. SOME LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION. THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35 DURING THE OVERNIGHT HOURS. 13
In the hours before
Local storm report, Dec 29, 2:41 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TORNADO 2 W GROESBECK 31.52N 96.57W
12/29/2006 LIMESTONE TX AMATEUR RADIO
REPORT OF STRUCTURAL DAMAGE WITH POSSIBLE INJURIES 2W
GROESBECK ON 164Local storm report, Dec 29, 3:09 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TORNADO 8 NE CLIFTON 31.86N 97.48W
12/29/2006 BOSQUE TX TRAINED SPOTTER
LARGE TORNADO ON GROUND 8 NE CLIFTON 1/4 MI WIDELocal storm report, Dec 29, 3:53 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL CLEBURNE 32.35N 97.41W
12/29/2006 E1.75 INCH JOHNSON TX LAW ENFORCEMENT
MAIN STREET IN CLEBURNESpecial weather statement, Dec 29, 4:00 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CST FRI DEC 29 2006 TXZ118-292230- TARRANT- 400 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... TARRANT COUNTY AT 400 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM WITH ROTATION 6 MILES SOUTH OF KEENE...MOVING NORTH AT 45 MPH. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...IT WILL ENTER TARRANT COUNTY BY 430 PM. IF THE STORM MAINTAINS ITS INTENSITY...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3257 9750 3257 9709 3293 9708 3294 9750
Local storm report, Dec 29, 4:19 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL TEMPLE 31.10N 97.36W
12/29/2006 E0.88 INCH BELL TX EMERGENCY MNGR
REPORTS OF NICKEL HAIL IN NORTH TEMPLELocal storm report, Dec 29, 4:45 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL TROY 31.20N 97.31W
12/29/2006 E0.88 INCH BELL TX EMERGENCY MNGR
REPORT OF NICKEL HAIL IN TROY FROM BELL COUNTY EMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 11:13 AM CST | Special Weather Statement | FWD | Bosque | 32 min |
| Dec 29, 11:29 AM CST | Special Weather Statement | FWD | Freestone | 31 min |
| Dec 29, 11:45 AM CST | Special Weather Statement | FWD | Freestone | 30 min |
| Dec 29, 11:53 AM CST | Severe Thunderstorm Warning | FWD | Freestone | 37 min |
| Dec 29, 12:00 PM CST | Special Weather Statement | FWD | Navarro | 30 min |
| Dec 29, 12:03 PM CST | Special Weather Statement | FWD | Johnson | 27 min |
| Dec 29, 12:11 PM CST | Severe Thunderstorm Warning | FWD | Navarro | 34 min |
| Dec 29, 12:18 PM CST | Special Weather Statement | FWD | Rockwall | 42 min |
| Dec 29, 12:25 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 12:37 PM CST | Special Weather Statement | FWD | Coryell | 23 min |
| Dec 29, 12:44 PM CST | Tornado Warning | FWD | Coryell | 31 min |
| Dec 29, 12:53 PM CST | Special Weather Statement | FWD | Erath | 37 min |
| Dec 29, 12:55 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 1:03 PM CST | Special Weather Statement | FWD | Bosque | 27 min |
| Dec 29, 1:08 PM CST | Tornado Warning | FWD | McLennan | 27 min |
| Dec 29, 1:13 PM CST | Tornado Warning | FWD | Erath | 62 min |
| Dec 29, 1:14 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:21 PM CST | Tornado Warning | FWD | Bosque | 54 min |
| Dec 29, 1:24 PM CST | Special Weather Statement | FWD | Falls | 36 min |
| Dec 29, 1:31 PM CST | Tornado Warning | FWD | Falls | 19 min |
| Dec 29, 1:34 PM CST | Tornado Warning | FWD | Bell, Coryell | 41 min |
| Dec 29, 1:41 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton | 64 min |
| Dec 29, 1:48 PM CST | Tornado Warning | FWD | Limestone | 42 min |
| Dec 29, 1:56 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:59 PM CST | Special Weather Statement | FWD | Hood | 31 min |
| Dec 29, 2:02 PM CST | Special Weather Statement | FWD | Hunt | 28 min |
| Dec 29, 2:13 PM CST | Special Weather Statement | FWD | Johnson | 32 min |
| Dec 29, 2:16 PM CST | Tornado Warning | FWD | Coryell | 25 min |
| Dec 29, 2:17 PM CST | Severe Thunderstorm Warning | FWD | Johnson | 58 min |
| Dec 29, 2:28 PM CST | Tornado Warning | FWD | Navarro | 47 min |
| Dec 29, 2:34 PM CST | Tornado Warning | FWD | Bosque, McLennan | 56 min |
| Dec 29, 2:35 PM CST | Tornado Warning | FWD | Johnson | 40 min |
| Dec 29, 3:11 PM CST | Tornado Warning | FWD | Jack, Palo Pinto | 49 min |
| Dec 29, 3:15 PM CST | Tornado Warning | FWD | Hill | 30 min |
| Dec 29, 3:25 PM CST | Tornado Warning | FWD | Leon | 50 min |
| Dec 29, 3:31 PM CST | Severe Thunderstorm Warning | FWD | Tarrant, Wise | 44 min |
| Dec 29, 3:38 PM CST | Tornado Warning | FWD | Johnson | 52 min |
| Dec 29, 3:42 PM CST | Tornado Warning | FWD | Johnson | 48 min |
| Dec 29, 3:44 PM CST | Tornado Warning | FWD | Bell | 46 min |
| Dec 29, 3:47 PM CST | Tornado Warning | FWD | Hill, McLennan | 43 min |
| Dec 29, 4:00 PM CST | Special Weather Statement | FWD | Tarrant | 30 min |
| Dec 29, 4:13 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Dec 29, 4:16 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Leon | 59 min |
| Dec 29, 4:16 PM CST | Tornado Warning | FWD | Tarrant | 44 min |
| Dec 29, 4:25 PM CST | Tornado Warning | FWD | Bell | 35 min |
| Dec 29, 4:43 PM CST | Severe Thunderstorm Warning | FWD | McLennan | 40 min |
| Dec 29, 5:13 PM CST | Special Weather Statement | FWD | Hopkins | 32 min |
| Dec 29, 5:19 PM CST | Flash Flood Warning | FWD | Denton | 3 hr |
| Dec 29, 5:26 PM CST | Special Weather Statement | FWD | Coryell | 49 min |
| Dec 29, 5:36 PM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 24 min |
| Dec 29, 5:39 PM CST | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Dec 29, 5:44 PM CST | Tornado Warning | FWD | Freestone | 46 min |
| Dec 29, 5:46 PM CST | Tornado Warning | FWD | Milam, Robertson | 44 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.